# SDR AWXA200600705

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 50,679 hours, 34,362 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 654611321
- Part serial: AGM196
- Condition: Corroded
- Location: Rt Mlg
- Part time: 52,695 hours, 34,433 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING INSPECTION DISCOVERED THE RT MLG TRUNNION PIN WAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RT MLG TRUNNION PIN AND NUT IAW BOEING 737-300 MM 32-11-11-4 AND AMERICA WEST AIRLINES TASK CARD E4R32002 STEP E3.
